# SDR FDEA201709182608

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 51,386 hours, 30,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 531418185
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FR37 TO 38 RT O/B WEB BELOW ROLLER TRAY CRACKED. REMOVED DAMAGE WEB (SHEAR PLATE) IAW SRM 51-40-21. FABRICATED NEW SHEAR PLATE ON T17/1296691, INSTALLED NEW SHEAR PLATE IAW SRM 51-40-21 AND DWG A 533778338.
